MathSciNet Relay Station
MathSciNet bibliographic data
MR1185244 (94c:11123) 11Y11 (11A51 11Y05)
Crandall, Richard; Fagin, Barry Discrete weighted transforms and large-integer arithmetic. Math. Comp. 62 (1994), no. 205, 305–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement